Mental health vs physical health #medicationweightgain
Ive been struggling with weight due to medication. I’ve done some reading on the side effects of olazapine and I’ve made a informed decision to discontinue this particular med .
My weight and other side effects that are impacting my daily living are far outweighing the benifits.
My weight has become so uncomfortable I can barely perform daily tasks and at the rate it is increasing leaves me with the possibility of weight related health risks .
I’ve been working out sometimes 4 to 5 times a day and the scale is over 200 lbs . I’m a healthy eater who has always chosen raw foods and greens over junk . The impossible task of losing this weight while on this medication is futile since it’s all water retention. Water retention to the point where I feel swollen and sore .
I have support people and systems in place to help me navigate the withdrawal symptoms if they appear .
I will continue to take my other medications ( I’m on several) .
I’m going to continue my exercise routines with renewed hope of being a healthy weight for me .
I’m up early making a coffe before I start my workout.
Hope renewed and not giving up .